Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Experiencing tingling and numbness in limbs. Laminoplasty done. What should I do next?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I have intense tingling and numness in all four limbs. I had a laminoplasty in 2010, but the nerve damage was too extensive, and I was told that eliminating this pain was impossible. This is likely a lifelong condition. Is this covered under the Americans With Disabilities Act? Thank you.
Posted Fri, 5 Apr 2013 in Bones, Muscles and Joints
Answered by Dr. Srikanth Reddy 5 hours later
Thanks for posting a query in health care magic.
The Americans with Disabilities Act (Amended in 2008) defines disability as:
(A) a physical or mental impairment that substantially limits one or more major life activities of such individual;
(B) a record of such an impairment; or
(C) being regarded as having such an impairment.
In your case, yes, the impairment that you have stated effect your activities should be considered under american with disability act.
You should get in touch with your primary treating orthopedics who can guide you regarding the further procedures.
Hope I am able to solve your concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor